Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Waspi

Less BP means more redness?

I've been on the regimen for over 1 month now. I'm actually acne clear. I wasn't expecting it to work this fast, but it did. No acne, no redness, no flakes. nothing.

Anyways, yesterday I decided to cut back on the amount of BP that I used on my face. (From 1 and a half pumps to just 1)

When I put on the moisturizer, my face started stinging. Then the redness came. I know early in the regimen, you can expect it to sting and to turn red as your skin adjusts to the BP.

but my question is, if you start to apply less BP then normal, do you have to go through another 'adjustment' phase?

I Know this is going to get asked, so here is what I use.

Dan's cleanser

wait 5 minutes.

Dan's BP

wait 20 minutes.

Cetaphil moisturizer + Jojoba oil

Share this post


Link to post
Share on other sites

This isn't typical, that's for sure. Did you by chance get any sun exposure in the past few days, or can you think of any reason why your skin would be more sensitive than usual?

Typically, when people have a lot of redness with the Regimen and they decrease the bp, the redness lessens.

Share this post


Link to post
Share on other sites

I have gotten more sun then usual.

When I go out in the sun I use: Olay complete moisture lotion (SPF 15).

Any ideas so I dont get lobster face red?

Share this post


Link to post
Share on other sites

hmm, thought I read somewhere that dan said that anything above 20 is useless.

I didnt think 20 minutes of sun will do that though...

Share this post


Link to post
Share on other sites

wait longer than 20 minutes after you put bp on....then use your moisturizer...but not a lot

the same exact thing happened to me so i stopped using the moisturizer for a while because i looked like a sun dried tomato!

so if you lose less of the cetaphil ...and wait long after u put bp on..u should be okay

but remember it takes about a week for your face to adjust to a mild change...so ease your way up to a higher dose of cetaphil

oh and you might not want to put the moisturizer all over your face...just put it on the dry spots...for now

sun exposure can really mess up the regimen (at least for me) so be sure to put lotttts of sunscreen on!

hope i helped =]

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×